Sustiva/Truvada Side Effects
Jan 30, 2008
I have 2 questions:
1) If I haven't experienced any side effects in the first 10 days on my first regimen of Sustiva/Truavada, does that mean I will not experience any side effects going forward?
2) If I take the meds at midnight one night, but then I am out until 3am the next night and take them when I get home, is this a problem as far as adherence goes?
Response from Dr. Henry
Side effects from Atripla are often seen early so it is a good sign if you have not experienced any bothersome problems in the first 10 days. Varying the time of dosing by several hours from day to day is not generally a problem with Atripla (Sustiva/Truvada) due to the long half-life (how long the drugs persist in the blood) of all 3 drugs. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.